Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Brauer, Uwe y Karp, Lavi (2007) Local existence of classical solutions for the Einstein–Euler system using weighted Sobolev spaces of fractional order. Comptes Rendus Mathematique, 345 (1). pp. 49-54. ISSN 1631-073X

Brauer, Uwe y Karp, Lavi (2011) Well-posedness of the Einstein-Euler system in asymptotically flat spacetimes: The constraint equations. Journal of Differential Equations , 251 (6). pp. 1428-1446. ISSN 0022-0396

Brauer, Uwe y Karp, Lavi (2011) Well-posedness of the Einstein-Euler system in asymptotically flat spacetimes: the constraint equations. Journal of Differential Equations, 251 (6). pp. 1428-1446. ISSN 0022-0396

Esta lista fue generada el Mon Dec 5 02:45:49 2016 CET.